m+Medelevator.RU
← Поиск публикаций
Pediatric allergy, immunology, and pulmonology · 2025

Intravenous Lipid Emulsion-Induced Soy Allergy and Atopic Dermatitis in an Infant: A Case Report.

СтатьяКлинический случайНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Şenbaykal Yiğit Ece, Taşkırdı İlke, Alaca Serenay, Kahveci Çelik Sinem, Çağan Appak Yeliz, Tuncel Tuba

Аннотация

Introduction: Intravenous lipid emulsions (ILE) containing soy protein may cause reactions in allergic patients. We present a case report of atopic dermatitis (AD) and soy allergy triggered by intravenous lipid emulsion containing soy in an infant with short bowel syndrome (SBS). Case Report: A 9-month-old female infant with SBS who had been fed total parenteral nutrition (PN) since birth was consulted for severe AD. Laboratory tests revealed eosinophilia, elevated total IgE, and soy-specific IgE was found positive at 3.56 KU/L. Lipid emulsion containing 20% soybean-oil in PN was replaced with soy-free. The patient's AD lesions resolved rapidly. The food provocation test with re-administration of a soy-containing lipid emulsion confirmed the diagnosis of soy allergy by causing recurrence of eczematous lesions. Conclusions: This case demonstrates that ILE can cause soy sensitization and trigger AD without oral exposure. Food allergies should also not be forgotten in patients who receive only PN.

Предметные рубрики MeSH